# SDR CA140910008

- Difficulty date: August 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 4,110 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCE4A3D
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Condition: Frozen
- Location: Aileron
- Part time: 4,826 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) FLIGHT LEVEL 27,000 FT ,OAT -45 .THE AUTO PILOT DIS- ENGAGED AT THIS TIME THE PILOT TOOK CONTROL OF THE AIRCRAFT AND FOUND THE AILERON CONTROLS WERE FROZEN. THE PILOT DESENDED TO 15,000 FEET AT THIS POINT THE CONTROLS STARTED TO FREE UP AND AS THE AIRCRAFT CONTINUED ITS DESENT THE CONTROLS RETURNED TO NORMAL .THE AIRCRAFT LANDED WITHOUT INCIDENT. A COMPLETE CONTROL INSPECTION WAS PERFORMED SOME MOISTURE WAS FOUND AROUND OUTBOARD BELLCRANK, THERE WAS ALSO PRESENCES OF MUD IN OTHER AREAS THIS WAS ALL CLEANED AND LUBRICATED AS REQUIRED. THE AIRCRAFT WAS RETURNED TO BASE FOR FUTHER INSPECTIONS AND THE MANUFACTUREER WAS CONTACTED.
